# SDR HALA2021030300024

- Difficulty date: March 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 42,894 hours, 6,741 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  #2 ENG FUEL TUBE L-BRACKET ON COMPRESSOR CASE CRACKED.  #2 ENG FUEL TUBE L-BRACKET ON COMPRESSOR CASE CRACKED. REPLACED THE BRACKET IAW 73-11-42, CHECKED GOOD, OK FOR SERVICE.
